# SDR DALA2021110606824

- Difficulty date: November 2, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 54,768 hours, 23,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:604. CORRECTIVE ACTION: RESECURED 2R EMERGENCY EXIT SIGN IAW B757 AMM 33-52. (2005001)
